Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Passing pure blood, keep wanting the toilet which stings. Tried medications but no relief of stinging. Solution ?

Ok passing pure blood and keep wanting the toilet which stings and I only pass a small amount this happen to me 10days ago I went to docs and they gave me antibiotics which eased the bleeding after a few days but the stinging carried on for about5days I finished my course and a few days later I m peeing blood again And reAly worried he is sending me for a scan can u help please
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You didn't mentioned your age.causes varies with age.
Any way,there are various causes of hematuria( blood in urine).Causes may be Renal,ureteric or urinary bladder calculus,tumours,trauma,urinary tract infection,kidney infection etc.
So,you need proper clinical examination,history and thorough investigations.
Ultrasound of KUB region should be done ,CT Scan can be done if needed.
Further investigations depends upon the findings.

Take Care
Dr.Indu Bhushan
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor